# SDR ASAA2014022306961

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,526 hours, 7,038 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ANNUNCIATED AFTER ENGINE START.  ACFT GROUNDED. QRH PROCEDURES FOLLOWED, OPS NORMAL.
